Skip Navigation

Muscle Pain after Treatment

I'm carolann, and I'm a survivor of Non-Hodgkin's Lymphoma

I had 8 CHOP treatments in 2014/2015 3 weeks apart. Then I was given Rituxin as “maintenance” every 3 months for 2 years. Am in remission right now. However, I have severe muscle pain in my shins/calves. Some days I have none, other days I can hardly move my legs, cannot lift them even enough to get into the car. I am wondering if anyone else has experienced this and is there a solution.

  • Post #1
  • Mon May 21, 2018
Hi, I'm Robert P.

I am also on Rituximab maintenance for 2 years with severe itching on my shins. No pain. My oncologist assures me it is not caused by chemo. I read where others on Rituximab have severe itching & discomfort. He says if it keeps up he will refer me to a vascular specialist. I wish you well with your treatment.

  • Post #2
  • Thu Aug 16, 2018
Hi, I'm Cozy

My oncologist has me on Claritin daily going through chemo using RCHOP. It’s supposed to calm any inflammation in your bones I believe. Google search Claritin in cancer patients

  • Post #3
  • Sun Sep 2, 2018

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion